# SDR AWXA200301460

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 55,441 hours, 34,046 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT MSY EN ROUTE FOR PHX THE FIRST OFFICERS AIRSPEED INDICATOR FLAGGED MOMENTARILY, REJECTED TAKEOFF.  RESET NO FURTHER EVENTS ON SUBSEQUENT TAKEOFF.
